# SDR FDEA201802030295

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 99,446 hours, 19,302 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Frame
- Part number: ARB7118
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG TRUNNON SUPPORT FAYING SURFACE CORRODED.  REPAIRED IAW 1-3210-T0338223,  REV A ,  POS P11.   REPAIRED THE FRAME IAW SRM 57-20-14-2R. REPAIR 2 AND EA 1-3210-T0338223 A, PART 1.
